Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

July 12, 20217 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Jul 12, 2021, 7:02 PM EDT for 7 counties in Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2021, 7:02 PM EDT (23:02 UTC)
Expired
Jul 12, 2021, 7:45 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

Counties Baldwin County, GA, Glascock County, GA, Greene County, GA, Hancock County, GA, Jefferson County, GA, Warren County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 87 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

321 
WWUS82 KFFC 122302
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
702 PM EDT Mon Jul 12 2021
 
GAZ049>051-060>062-073>076-122345-
Taliaferro GA-Jefferson GA-Morgan GA-Washington GA-Putnam GA-
Baldwin GA-Hancock GA-Glascock GA-Warren GA-Greene GA-
702 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALIAFERRO...
JEFFERSON...SOUTHEASTERN MORGAN...WASHINGTON...EASTERN PUTNAM...
BALDWIN...HANCOCK...GLASCOCK...WARREN AND SOUTHERN GREENE COUNTIES
UNTIL 745 PM EDT...

At 701 PM EDT...a line of strong thunderstorms extended from Plant 
Harlee Branch to Warthen to near Moxley, moving north at 40 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light, unsecured objects. Heavy rain may cause temporary 
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Eatonton, Sandersville, Greensboro, Louisville,
Warrenton, Sparta, Gibson, Wrens, Wadley, Davisboro, Tennille,
Stapleton, Bartow, White Plains, Siloam, Avera, Norwood, Mitchell and
Buckhead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3311 8228 3293 8227 3284 8231 3282 8236
      3281 8242 3293 8281 3299 8312 3301 8314
      3300 8317 3303 8336 3363 8336 3350 8271
      3344 8258 3341 8255 3335 8255 3334 8245
      3331 8240 3331 8234 3327 8226 3323 8223
TIME...MOT...LOC 2301Z 190DEG 34KT 3317 8329 3308 8281 3289 8237 

HAIL...0.25IN
WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 12, 3:34 PM EDT, 3 hours 28 minutes earlier.

Area forecast discussion, Jul 12, 3:34 PM EDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
334 PM EDT Mon Jul 12 2021

.SHORT TERM /Tonight through Tuesday Night/...

As the short term period begins, an upper level low remains stalled
over the Midwest, blocked by the Bermuda High positioned off the mid-
Atlantic coast. Ahead of the upper low, southwesterly flow aloft
remains over the region. Meanwhile, southerly flow has set up at the
low levels on the backside of the Bermuda High. As the high remains
in place and the upper low opens and slowly lifts northeast towards
the Great Lakes overnight and Tuesday, this setup will persist and
allow for the continued advection of moisture from the Gulf of
Mexico over north and central Georgia. Dewpoints will remain in the
low to mid 70s through the period, along with precipitable water
values between 1.7-2.0 inches.

Scattered to numerous showers and thunderstorms are ongoing across
portions of west and north Georgia, primarily in association with a
disturbance traversing the upper level flow. Scattered thunderstorms
are also moving into central Georgia as the sea breeze pushes
further inland. At this time likely PoPs have been maintained for
west and north Georgia and chance PoPs for east and central Georgia.
Considering the high PWAT values, any convection will once again
produce heavy rainfall. In spite of faster boundary layer winds
leading to quicker storm motion, stronger storms training over the
same areas could produce localized flooding concerns. The
abundant atmospheric moisture and warm temperatures are also
contributing to SBCAPE values between 2000-3000 J/kg. With 10-15
kts of low-level wind shear and marginal mid-level lapse rates, an
organized threat for severe weather is not expected. However,
isolated storms may become strong to severe, capable of producing
gusty winds and frequent lightning.

It is possible to see another low stratus deck develop overnight and
persist through the early morning hours on Tuesday, especially in
areas that observe heavy rain this evening. After temperatures warm
and the stratus layer lifts and dissipates, diurnally driven
convection will develop. Scattered showers and thunderstorms are
thus expected across the forecast area once again tomorrow
afternoon. With deep moisture and increased cloud cover, there will
be a smaller diurnal spread of temperatures, with high temperatures
expected to be slightly cooler than average and overnight lows
slightly warmer than average.

King

.LONG TERM /Wednesday through Monday/...

To avoid a redundant, monotonous, and repetitive monologue regarding
the long term forecast, the following discussion will be provided
through a series of haikus...

Extended forecast:
It's warm and wet in Georgia,
with no end in sight.

The forecast remains
unchanging, uneventful,
steady everyday.

Insignificant
synoptic influences
planned for the Southeast.

With no real focus,
expect a rinse and repeat
diurnal forecast.

Abundant moisture,
precipitable water
close to two inches.

High temps near ninety,
forty to sixty percent
chance of rain each day.

Scattered thunderstorms
forecast each afternoon with
gusts and heavy rain.

Most storms should be weak,
but isolated severe
cannot be ruled out.

Also possible
is isolated flooding
with persistent rains.

A mid-level ridge
will begin to be displaced
by a trough next week.

How far the trough sinks
is yet to be determined.
Only time will tell.

Thiem

&&

AVIATION...
18Z Update...
Scattered SHRA/TSRA has begun to develop over north and west Georgia
and is expected to increase in coverage over the area in the mid to
late afternoon with cold pool triggered convection. As such, a TEMPO
for TSRA is in place from 19-23Z. Mainly VFR ceilings are in place
across much of north and central Georgia, with the exception of MVFR
level clouds near SHRA/TSRA. MVFR ceilings with IFR underneath is
possible once again during the morning where precipitation occurs
later today. Winds will be SW at 6-10 kts to start the period,
decreasing to 5 kts or less after 02Z and shifting to SSE after 08Z.
Winds are then expected to return to SW at 5-8 kts during the
daytime Tuesday.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  87  69  89 /  50  60  40  50
Atlanta         70  86  70  88 /  60  60  40  50
Blairsville     64  78  64  82 /  60  70  60  60
Cartersville    69  85  68  88 /  60  60  50  50
Columbus        70  89  70  92 /  50  50  30  50
Gainesville     68  83  68  87 /  60  60  50  50
Macon           70  90  70  92 /  50  50  30  50
Rome            70  86  69  89 /  60  70  50  50
Peachtree City  69  86  68  89 /  50  60  40  50
Vidalia         71  90  71  90 /  40  40  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Thiem
AVIATION...King
Hazardous weather outlook, Jul 12, 2:10 PM EDT, 4 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
210 PM EDT Mon Jul 12 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131815-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
210 PM EDT Mon Jul 12 2021

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms capable of producing locally heavy
rainfall are expected this afternoon and evening across north
and central GA. Gusty winds and frequent lightning will also be
possible with any storms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered to numerous thunderstorms producing locally heavy
rainfall are expected across north and central Georgia through
Sunday, mainly in the afternoon and evening. A few storms may
become strong with gusty winds and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Special weather statement, Jul 12, 5:57 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
557 PM EDT Mon Jul 12 2021

GAZ066>069-078>080-122245-
Harris GA-Taylor GA-Upson GA-Troup GA-Meriwether GA-Talbot GA-
Pike GA-
557 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRIS...NORTHWESTERN
TAYLOR...UPSON...TROUP...MERIWETHER...TALBOT AND SOUTHWESTERN PIKE
COUNTIES UNTIL 645 PM EDT...

At 555 PM EDT...a line of strong thunderstorms extended from around
Lake Harding to Hamilton and Baldwinville, moving north at 30 mph.

  HAZARD...Winds 40 to 50 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
LaGrange, Thomaston, Hamilton, Talbotton, Greenville, Manchester,
West Point, Hogansville, Pine Mountain, Woodbury, Luthersville, Warm
Springs, Woodland, Molena, Junction City, Lone Oak, Gay, Sunset
Village, Lincoln Park and F.d. Roosevelt State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3321 8475 3292 8418 3253 8434 3274 8483
      3271 8512 3274 8511 3276 8514 3278 8512
      3281 8517 3285 8515 3286 8519 3312 8523
TIME...MOT...LOC 2155Z 188DEG 28KT 3278 8516 3281 8482 3263 8441

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jul 12, 6:14 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
614 PM EDT Mon Jul 12 2021

GAZ059-071-072-082-122300-
Monroe GA-Bibb GA-Jones GA-Jasper GA-
614 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE...BIBB...
JONES AND SOUTHEASTERN JASPER COUNTIES UNTIL 700 PM EDT...

At 613 PM EDT...strong thunderstorms extended from near Arkwright to
Wesleyan to near Rutland, moving north at 25 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Gray, Payne, Payne City, Postell, James, Lake Tobesofkee,
Bradley, Wayside, Rutland, Dames Ferry, Round Oak, Greenberry
Crossroads, Clinton, Jarrell Plantation, Cross Keys, Wesleyan,
Lizella, Hillsboro and Skipperton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3279 8384 3294 8380 3321 8374 3324 8355
      3323 8354 3317 8355 3318 8347 3314 8342
      3310 8341 3293 8345 3270 8363
TIME...MOT...LOC 2213Z 184DEG 20KT 3297 8365 3287 8370 3277 8362

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jul 12, 6:25 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
625 PM EDT Mon Jul 12 2021

GAZ074-076-084>086-097-122315-
Wilkinson GA-Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
Laurens GA-
625 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WILKINSON...SOUTHEASTERN
JEFFERSON...SOUTHEASTERN WASHINGTON...NORTHWESTERN EMANUEL...JOHNSON
AND NORTHEASTERN LAURENS COUNTIES UNTIL 715 PM EDT...

At 624 PM EDT...strong thunderstorms extended from near Dublin to
near Spann, Kite and Herndon, moving north at 20 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, Louisville, Wrightsville, East Dublin, Wadley, Harrison,
Bartow, Summertown, Riddleville, Kite, Spann, Donovan, Tuckers
Crossroad, Blundale, Pringle, Lovett, Three Points, Moxley, Dellwood
and New Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3258 8246 3259 8265 3243 8290 3272 8302
      3292 8270 3291 8251 3305 8229 3293 8227
      3284 8232 3283 8230 3283 8226 3280 8221
      3282 8215 3278 8213
TIME...MOT...LOC 2224Z 172DEG 16KT 3255 8285 3266 8267 3266 8247 3286
8214

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jul 12, 6:38 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
638 PM EDT Mon Jul 12 2021

GAZ052>054-056>058-066>071-122315-
Butts GA-Fayette GA-Lamar GA-Monroe GA-Upson GA-Coweta GA-Troup GA-
Heard GA-Spalding GA-Meriwether GA-Pike GA-Henry GA-
638 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...SOUTHEASTERN
FAYETTE...LAMAR...WESTERN MONROE...UPSON...SOUTHERN COWETA...TROUP...
SOUTHERN HEARD...SPALDING...MERIWETHER...PIKE AND SOUTHWESTERN HENRY
COUNTIES UNTIL 715 PM EDT...

At 637 PM EDT...strong thunderstorms extended from LaGrange to
Greenville, Concord, Thomaston and Barnesville, moving north at 15
mph.

  HAZARD...Winds 40 to 50 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
LaGrange, Griffin, Thomaston, Barnesville, Jackson, Forsyth, Zebulon,
Franklin, Greenville, Peachtree City, Hampton, Locust Grove, Senoia,
Hogansville, Grantville, Woodbury, Luthersville, Milner, Brooks and
Warm Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3336 8440 3335 8435 3337 8435 3339 8418
      3323 8390 3285 8395 3285 8412 3283 8413
      3286 8449 3288 8448 3288 8450 3287 8453
      3292 8519 3325 8526
TIME...MOT...LOC 2237Z 174DEG 15KT 3300 8517 3311 8415 3295 8401

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jul 12, 6:51 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
651 PM EDT Mon Jul 12 2021

GAZ048-058>060-071-072-122330-
Butts GA-Putnam GA-Monroe GA-Jones GA-Jasper GA-Newton GA-
651 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUTTS...SOUTHWESTERN
PUTNAM...NORTHEASTERN MONROE...NORTHWESTERN JONES...JASPER AND
SOUTHERN NEWTON COUNTIES UNTIL 730 PM EDT...

At 650 PM EDT...strong thunderstorms extended from near Flovilla to
Adgateville to near Blountsville, moving north at 20 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Eatonton, Monticello, Flovilla, Shady Dale, Stewart, Ethridge, Turtle
Cove, Worthville, Resseaus Crossroads, Round Oak, Warfield, Willard,
Central Georgia Experiment Station, Calvin, Eudora, Hillsboro, North
Alcovy, McElheneys Crossroads, Stanfordville and Fincherville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3309 8348 3311 8369 3319 8391 3342 8397
      3345 8392 3347 8359 3334 8334
TIME...MOT...LOC 2250Z 193DEG 18KT 3321 8389 3322 8366 3316 8353

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 12, 7:02 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 PM EDT Mon Jul 12 2021

GAZ049>051-060>062-073>076-122345-
Taliaferro GA-Jefferson GA-Morgan GA-Washington GA-Putnam GA-
Baldwin GA-Hancock GA-Glascock GA-Warren GA-Greene GA-
702 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALIAFERRO...
JEFFERSON...SOUTHEASTERN MORGAN...WASHINGTON...EASTERN PUTNAM...
BALDWIN...HANCOCK...GLASCOCK...WARREN AND SOUTHERN GREENE COUNTIES
UNTIL 745 PM EDT...

At 701 PM EDT...a line of strong thunderstorms extended from Plant
Harlee Branch to Warthen to near Moxley, moving north at 40 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Eatonton, Sandersville, Greensboro, Louisville,
Warrenton, Sparta, Gibson, Wrens, Wadley, Davisboro, Tennille,
Stapleton, Bartow, White Plains, Siloam, Avera, Norwood, Mitchell and
Buckhead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3311 8228 3293 8227 3284 8231 3282 8236
      3281 8242 3293 8281 3299 8312 3301 8314
      3300 8317 3303 8336 3363 8336 3350 8271
      3344 8258 3341 8255 3335 8255 3334 8245
      3331 8240 3331 8234 3327 8226 3323 8223
TIME...MOT...LOC 2301Z 190DEG 34KT 3317 8329 3308 8281 3289 8237

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 2:35 PM EDTSpecial Weather StatementFFCHeard40 min
Jul 12, 2:48 PM EDTSpecial Weather StatementFFCGwinnett42 min
Jul 12, 3:04 PM EDTSpecial Weather StatementFFCClayton, DeKalb41 min
Jul 12, 3:08 PM EDTSpecial Weather StatementFFCMurray37 min
Jul 12, 3:24 PM EDTSpecial Weather StatementFFCCrisp, Dooly51 min
Jul 12, 3:27 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington48 min
Jul 12, 3:30 PM EDTSpecial Weather StatementFFCPulaski, Wilcox45 min
Jul 12, 3:41 PM EDTSpecial Weather StatementFFCFannin49 min
Jul 12, 3:50 PM EDTSpecial Weather StatementFFCGilmer, Pickens40 min
Jul 12, 4:07 PM EDTSpecial Weather StatementFFCGlascock38 min
Jul 12, 4:09 PM EDTSpecial Weather StatementFFCBleckley, Pulaski51 min
Jul 12, 4:36 PM EDTSpecial Weather StatementFFCDodge24 min
Jul 12, 4:42 PM EDTSpecial Weather StatementFFCHouston33 min
Jul 12, 4:47 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart, Webster43 min
Jul 12, 4:56 PM EDTSpecial Weather StatementFFCSumter49 min
Jul 12, 4:59 PM EDTSpecial Weather StatementFFCDodge, Pulaski46 min
Jul 12, 5:01 PM EDTSpecial Weather StatementFFCBanks29 min
Jul 12, 5:04 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler41 min
Jul 12, 5:15 PM EDTSpecial Weather StatementFFCBleckley, Twiggs30 min
Jul 12, 5:20 PM EDTSpecial Weather StatementFFCHarris, Marion, Muscogee40 min
Jul 12, 5:38 PM EDTSpecial Weather StatementFFCBibb, Crawford, Peach52 min
Jul 12, 5:46 PM EDTSpecial Weather StatementFFCLaurens, Treutlen44 min
Jul 12, 5:48 PM EDTSpecial Weather StatementFFCHouston, Macon42 min
Jul 12, 5:51 PM EDTSpecial Weather StatementFFCDodge, Wheeler24 min
Jul 12, 5:57 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Talbot, Troup, Upson48 min
Jul 12, 6:11 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson34 min
Jul 12, 6:14 PM EDTSpecial Weather StatementFFCBibb, Jones46 min
Jul 12, 6:25 PM EDTSpecial Weather StatementFFCJohnson50 min
Jul 12, 6:38 PM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike, Spalding, Troup, Upson37 min
Jul 12, 6:51 PM EDTSpecial Weather StatementFFCJasper, Putnam39 min
Jul 12, 7:06 PM EDTSpecial Weather StatementFFCButts, Clayton, Coweta, Fayette, Henry, Morgan and 3 more39 min
Jul 12, 7:33 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen42 min
Jul 12, 7:44 PM EDTSpecial Weather StatementFFCHenry, Morgan, Newton, Oconee, Rockdale46 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.